Loading...
Contains
Description
Height
Display Material(s)
Mounting

Medicine


No sustainability criteria met – consider a greener alternative. more

Aspirin Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90014

  • Easy-to-swallow coated tablets with extra-strength fever reducer and pain reliever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$13.38

per BX


No sustainability criteria met – consider a greener alternative. more

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90016

  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$14.77

per BX


No sustainability criteria met – consider a greener alternative. more

Antacid Calcium Carbonate Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90089

  • Calcium carbonate chewable tablets help reduce your stomach's acidity level.
  • Relieves heartburn and acid indigestion.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$24.71

per BX


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$15.53

per BX


No sustainability criteria met – consider a greener alternative. more

Max Strength Expectorant, 14 Tablets/Box

Manufacturer: Mucinex®

Item Number: RAC02314

  • Relieves chest congestion.
  • Thins and loosens mucus.
  • 12-hour relief.
  • Made in the USA
    • Made in the USA

$19.04

per EA


No sustainability criteria met – consider a greener alternative. more

DM Max Strength Expectorant and Cough Suppressant, 28 Tablets/Box

Manufacturer: Mucinex®

Item Number: RAC07228

  • Maximum strength expectorant and suppressant thins and loosens mucus and helps controls cough.
  • Extended-release bi-layer tablets provide 12 hours of relief.
  • Made in the USA
    • Made in the USA

$35.22

per EA


No sustainability criteria met – consider a greener alternative. more

Adult Night Time Cough and Cold Liquid, Cherry, 4oz Bottle

Manufacturer: Delsym®

Item Number: RAC18264

  • Relieves cough, fever and body aches, sore throat, sneezing and runny nose.
  • Made in the USA
    • Made in the USA

$15.44

per EA


No sustainability criteria met – consider a greener alternative. more

Children's Cough Suppressant, Grape, 5oz Bottle

Manufacturer: Delsym®

Item Number: RAC27265

  • Cough suppressant for children.
  • Alcohol free
  • Made in the USA
    • Made in the USA

$21.10

per EA


No sustainability criteria met – consider a greener alternative. more

Children's Cough Suppressant, Orange, 3oz Bottle

Manufacturer: Delsym®

Item Number: RAC27663

  • Cough suppressant for children.
  • Alcohol free
  • Made in the USA
    • Made in the USA

$15.44

per EA